# SDR SWAA2020063093953

- Difficulty date: June 8, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 55,234 hours, 32,820 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 148A3590
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE CLOSURE ANGLE LOC BTW STA 1100 TO 1132.02 RT SIDE AT VERTICAL STABILIZER.  REPAIRED CLOSURE ANGLE LOC BTW STA 1100 TO 1132.02 RT SIDE AT VERTICAL STABILIZER SRM 53-80-71-2R-6 REPAIR 6 AND DWG 148A3590.
